# SDR CALA2000287

- Difficulty date: May 15, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- Aircraft time: 58,938 hours, 34,689 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 5936597509
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT ON UNDESIDE AT STA 1211 BETWEEN STR 30 & 29R 1"X24". REPLACED FLOOR SUPPORT IAW SRM 51-30-5.
